# SDR BAGA202411140283

- Difficulty date: October 15, 2024
- Submitted: November 14, 2024
- Operation: Air carrier
- Aircraft: N204BZ
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55137
- Aircraft time: 6,807 hours, 2,822 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Door
- Part number: C01342301009
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK- RELEASE DATE 11/14/2024- WASTE DOOR 146BR HAS CORROSION, REPLACED DOOR.
